Hydryllin DM (Diphenhydramine HCl BP and Dextromethorphan HBr. BP) Tablet is used for the treatment of coughs without phlegm caused by infection of the air passages such as; sinusitis, common cold, hay fever, allergy, sneezing, runny or stuffy nose, and itchy throat.
This Hydryllin DM syrup/suspension is available in 120ml syrup.
Each 5ml contains:
Diphenhydramine HCl BP 5mg
Dextromethorphan HBr. BP 6.25mg
Mfg. Searle Specs
3-4 times a day: 12 Years and older: Two 5ml teaspoonful
Children: 6-12 Years: One and half 5ml teaspoonful, 2-5 Years: Half to one 5 ml teaspoon.
If symptoms persist consult your doctor. (Further information is available on request from The Searle Company Limited)
How it works:
Hydryllin DM Tablet is composed of Diphenhydramine + Dextromethorphan. Diphenhydramine is part of the antihistamine category. Dextromethorphan belongs to a group of medicines known as cough suppressants. It shows effectiveness by blocking the activity of substances that cause allergic symptoms.
- Protect from moisture, freezing, excessive heat, and sunlight.
- Shake well before use. Syrup for dry irritating and non-productive cough.
- Keep all medicine out of reach of children.
- To be sold on prescription of a registered medical practitioner only.
- Do not exceed the stated dose. May cause drowsiness if affected. Do not drive or operate machinery.
Some side effects may be caused by Hydryllin DM, but they are extremely rare. Common side-effects are;
- Dry mouth
- Stomach upset
Some serious side effects may also occur;
- Mental or mood changes
- Irregular heartbeat
- Difficulty urinating
- Severe dizziness
- Breathing problems
Manufacture By: Searle Pharmaceuticals (Pvt) Ltd: https://searlecompany.com
Buy online from: https://dvago.pk
By: Muzammil Rajpoot